# SDR VNAA2016041200013

- Difficulty date: April 12, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 2,352 hours, 2,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUP:  ACFT HAD BIRDSTRIKE ON LT SIDE OF NOSE SKIN AND FRAME AT FS 193 WAS DAMAGED. HEAVY MAINTENANCE PERFORMED A MAJOR REPAIR TO FS 193 LT FRAME IAW REO. THE ACFT WAS RELEASED FOR SERVICE.
